Limitations to the equi-distribution of primes III
Compositio Mathematica, Volume 81 (1992) no. 1, p. 19-32
@article{CM_1992__81_1_19_0,
     author = {Friedlander, John and Granville, Andrew},
     title = {Limitations to the equi-distribution of primes III},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {81},
     number = {1},
     year = {1992},
     pages = {19-32},
     zbl = {0743.11048},
     mrnumber = {1145606},
     language = {en},
     url = {http://www.numdam.org/item/CM_1992__81_1_19_0}
}
Friedlander, John; Granville, Andrew. Limitations to the equi-distribution of primes III. Compositio Mathematica, Volume 81 (1992) no. 1, pp. 19-32. http://www.numdam.org/item/CM_1992__81_1_19_0/

[BFI] E. Bombieri, J.B. Friedlander, and H. Iwaniec: Primes in arithmetic progressions to large moduli, Acta Math. 156 (1986), 203-251II, Math. Ann. 277 (1987), 361-393; III, J. Amer. Math. Soc. 2 (1989), 215-224. | MR 834613 | Zbl 0674.10036

[Bu] A.A. Buchstab: On an asymptotic estimate of the number of numbers of an arithmetic progression which are not divisible by relatively small prime numbers, Mat. Sb. 28 (70) (1951), 165-184 (in Russian). | MR 45756

[Da] H. Davenport: Multiplicative Number Theory (2nd ed.), Springer-Verlag, New York (1980). | MR 606931 | Zbl 0453.10002

[FG] J. Friedlander and A. Granville: Limitations to the equi-distribution of primes I, Ann. Math. 129 (1989), 363-382. | MR 986796 | Zbl 0671.10041

[FGHM] J. Friedlander, A. Granville, A. Hildebrand, and H. Maier: Oscillation theorems for primes in arithmetic progressions and for sifting functions, to appear in J. Amer. Math. Soc. | MR 1080647 | Zbl 0724.11040

[Ga] P.X. Gallagher: A large sieve density estimate near σ = 1, Invent. Math. 11 (1970), 329-339. | Zbl 0219.10048

[HRi] H. Halberstam and H.-E. Richert: Sieve Methods, L.M.S. Monographs, Academic Press, London (1974). | MR 424730 | Zbl 0298.10026

[HRa] G.H. Hardy and S. Ramanujan: The normal number of prime factors of a number n, Quart. J. Math. 48 (1917), 76-92. | JFM 46.0262.03

[HM] A. Hildebrand and H. Maier: Irregularities in the distribution of primes in short intervals, J. Reine Angew. Math. 397 (1989), 162-193. | MR 993220 | Zbl 0658.10048

[Ma] H. Maier: Primes in short intervals, Michigan Math. J. 32 (1985), 221-225. | MR 783576 | Zbl 0569.10023

[Mo] H.L. Montgomery: Topics in Multiplicative Number Theory, Lecture Notes in Mathematics, Vol. 227, Springer-Verlag, Berlin (1971). | MR 337847 | Zbl 0216.03501

[Se] A. Selberg: On the normal density of primes in small intervals and the difference between consecutive primes, Arch. Math. Naturvid. 47 (1943), 87-105. | MR 12624 | Zbl 0063.06869